Campanato estimates for the generalized Stokes System

Diening L, Kaplicky P, Schwarzacher S (2014)
Annali di Matematica Pura ed Applicata. Series IV 193(6): 1779-1794.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We study interior regularity of solutions of a generalized stationary Stokes problem in the plane. The main, elliptic part of the problem is given in the form div(A(Du)), where D is the symmetric part of the gradient. The model case is A(Du)=(kappa+|Du|)^{p-2}Du. We show optimal BMO and Campanato estimates for A(Du). Some corollaries for the generalized stationary Navier-Stokes system and for its evolutionary variant are also mentioned.
Erscheinungsjahr
Zeitschriftentitel
Annali di Matematica Pura ed Applicata. Series IV
Band
193
Zeitschriftennummer
6
Seite
1779-1794
ISSN
PUB-ID

Zitieren

Diening L, Kaplicky P, Schwarzacher S. Campanato estimates for the generalized Stokes System. Annali di Matematica Pura ed Applicata. Series IV. 2014;193(6):1779-1794.
Diening, L., Kaplicky, P., & Schwarzacher, S. (2014). Campanato estimates for the generalized Stokes System. Annali di Matematica Pura ed Applicata. Series IV, 193(6), 1779-1794. doi:10.1007/s10231-013-0355-5
Diening, L., Kaplicky, P., and Schwarzacher, S. (2014). Campanato estimates for the generalized Stokes System. Annali di Matematica Pura ed Applicata. Series IV 193, 1779-1794.
Diening, L., Kaplicky, P., & Schwarzacher, S., 2014. Campanato estimates for the generalized Stokes System. Annali di Matematica Pura ed Applicata. Series IV, 193(6), p 1779-1794.
L. Diening, P. Kaplicky, and S. Schwarzacher, “Campanato estimates for the generalized Stokes System”, Annali di Matematica Pura ed Applicata. Series IV, vol. 193, 2014, pp. 1779-1794.
Diening, L., Kaplicky, P., Schwarzacher, S.: Campanato estimates for the generalized Stokes System. Annali di Matematica Pura ed Applicata. Series IV. 193, 1779-1794 (2014).
Diening, Lars, Kaplicky, Petr, and Schwarzacher, Sebastian. “Campanato estimates for the generalized Stokes System”. Annali di Matematica Pura ed Applicata. Series IV 193.6 (2014): 1779-1794.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1211.3893

Suchen in

Google Scholar